# SDR SIMA3431

- Difficulty date: December 8, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N211NE
- Make and model: Saab 340B
- Aircraft serial: 340B211
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8GS00542405
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3798 - EMERGENCY FLOOR LIGHT AT SEAT 5A IS INOPERATIVE.  MAINTENANCE REPLACED BULB AT SEAT 5A.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
